Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Ideals with small automorphisms

Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 72 (1966), 339-341
MathSciNet review: 0190636
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Frank Forelli, Homomorphisms of ideals in group algebras, Illinois J. Math. 9 (1965), 410–417. MR 0188814
  • 2. Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834

Additional Information